# SDR HALA2022081600145

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A300*
- Aircraft serial: 8578
- Aircraft time: 2,405 hours, 10,536 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LEAK FOUND AT ENG 1 FUEL DRAIN MAST.  REMOVED AND REPLACED ENG #1 LOW PRESSURE COMPRESSOR BLEED VALVE PER AMM 75-32-01-00-00-801-A & AMM 75-32-01-400-801-A. PERFORMED ENGINE IDLE RUN PER AMM 71-00-720. NO LEAKS FOUND.  A/C OK TO CONTINUE
